# SDR ABXA20160205018

- Difficulty date: February 5, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676, AFT STRINGER 8L, UPPER HAT FLANGE CRACKED APPROX 4", LOWER HAT FLANGE CRACKED APPROX 5 1/2".  REPAIR IAW NEA53100137-201 STEP 16 B B 2 & ENGINEERING.  COMPLETE M-289 IAW NEA53100137-201.  PERFORMED REPAIR IAW ENGINEERING SKETCH E502821 FIG 7.  INSTALLED STRINGER & REPAIR SPLICE IAW SRM 51-40-02 & 53-00-03.  CRACKED 5.5", PN 143T3001-6, PART NAME STRINGER 8L, SN:NSN, BS LOCATION: FROM 676 - 681, STRINGER LOCATION FROM 8L TO 8L.  ACFT WAS GNDED.
